MAUDE Adverse Event Report: MEDTRONIC, INC DXTERITY

MEDTRONIC, INC DXTERITY
Catalog Number U6ULTRA40SHA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a dxterity diagnostic angiography catheter to treat a mildly tortuous, mildly calcified lesion exhibiting 100% chronic total occlusion in the right coronary artery (rca).There was no damage noted to the packaging.The device was removed from packaging as per ifu with no issues.The device was inspected with no issues.The device was prepped per ifu with no issues.Resistance was not encountered when advancing the device and excessive force was not used during delivery.It was reported that a dissection occurred during the procedure.It was indicated that the curve of the device may have contributed to this event.
 
Additional Manufacturer Narrative
The patient was transferred for surgical intervention.It was stated that the medical staff were not aware of any relevant patient medical history that may have made them more prone to a dissection.If information is provided in the future, a supplemental report will be issued.

Brand Name
DXTERITY
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8835192
Report Number1220452-2019-00091
Device Sequence Number16790974
Product Code DQO
UDI-Device Identifier00763000016791
UDI-Public00763000016791
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161287
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Catalogue NumberU6ULTRA40SHA
Device Lot Number60180501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR
Patient Weight102